uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Dismantling sparse random graphs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2008 (English)In: Combinatorics, probability & computing, ISSN 0963-5483, Vol. 17, no 02, 259-264 p.Article in journal (Refereed) Published
Abstract [en]

We consider the number of vertices that must be removed from a graph G in order that the remaining subgraph have no component with more than k vertices. Our principal observation is that, if G is a sparse random graph or a random regular graph on n vertices with n -> infinity, then the number in question is essentially the same for all values of k that satisfy both k -> infinity and k = o(n).

Place, publisher, year, edition, pages
2008. Vol. 17, no 02, 259-264 p.
National Category
URN: urn:nbn:se:uu:diva-106271DOI: 10.1017/S0963548307008802ISI: 000254483900005OAI: oai:DiVA.org:uu-106271DiVA: diva2:224367
Available from: 2009-06-17 Created: 2009-06-17 Last updated: 2009-11-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Combinatorics, probability & computing

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 168 hits
ReferencesLink to record
Permanent link

Direct link